Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.22 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v26.i5-6.130
pages 732-741

Extension of the Method of Cross Sections to the Problem of Wave Propagation in an Elastic Layer with Smoothly Varying Parameters

B. V. Galanenko
Kiev Polytechnic Institute, Kiev, Ukraine

ABSTRAKT

The method of cross sections, usually employed in investigating liquid acoustic waveguides, is extended to the two-dimensional problem of wave motion of an elastic isotropic layer whose material and shape parameters change smoothly in the direction of wave propagation. The cross section operator, specified on a set four-dimensional vector-valued functions, whose components are the horizontal and vertical displacements, the component of the rotor and the divergence, is defined. Orthogonality equations for the operator's eigenfunctions are obtained and the equations of coupled modes are derived. The eigenvalues of a waveguide in the form of an elastic wedge are investigated.


Articles with similar content:

APPLICATION OF FRACTIONAL OPERATORS TO DESCRIBING BOUNDARIES IN THE SCATTERING PROBLEMS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 8
T. M. Ahmedov, E. I. Veliev, M. V. Ivakhnichenko
EXACT SOLUTION FOR FREE VIBRATION ANALYSIS OF FUNCTIONALLY GRADED MICROPLATES BASED ON THE STRAIN GRADIENT THEORY
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 6
H. Farahmand , S. S. Naseralavi, A. Iranmanesh, M. Mohammadi
PHASE AND GROUP VELOCITIES OF ELECTROMAGNETIC WAVES IN A MONOCLINIC CRYSTAL
Telecommunications and Radio Engineering, Vol.78, 2019, issue 1
Z. K. Zhalgasbekova, S. K. Tleukenov, Yurii Konstantinovich Sirenko
Analysis of Stop-Band Boundaries for Harmonic Waves in a Periodic Layered Bianisotropic Medium
Telecommunications and Radio Engineering, Vol.57, 2002, issue 1
K. A. Vytovtov
Numerical Analysis of Lossy Circular Microstrip Antenna
Telecommunications and Radio Engineering, Vol.55, 2001, issue 8
Alexander I. Nosich, N. Yu. Bliznyuk